Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

In ICU with lung cancer, under propophol and fentanyl, taken off respirator. What does it mean ?

My husband is in ICU waiting end of life for lung cancer . He is under propophol and fentanyl and has been taken off respirator over 14 hours ago. His oxygen level is 92 now and heart rate up from 80/50. It has been over 16 hours now and I would like ot know what it means because I have no info from the ICU staff and no doctor has been in for over16 hours as well. What should I expect going forward? Thanks so much.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Thanks for your query.
End of life care is simply last time care in advanced disease. fentanyl is for pain.
off respirator means he is now breathing by his own and maintaining the required oxygen concentration in the body of 92%. All finding suggest little bit improvement.....

best wishes
Answered: Fri, 14 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor